# SDR NSVA201058

- Difficulty date: March 1, 2010
- Submitted: March 1, 2010
- Operation: Air carrier
- Aircraft: N356CJ
- Make and model: Saab 340B
- Aircraft serial: 340B356
- Aircraft time: 32,608 hours, 36,867 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Condition: Faulty
- Location: De-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 8000FT AND 70NM SSW OF IAH, CREW ENCOUNTERED ICING CONDITIONS AND SWITCHED ON DEICE SYSTEM.  IMMEDIATELY DEICE TIMER LIGHT ILLUMINATED.  CREW CONTACTED SOC VIA IAH OPS RADIO.  DISPATCHER AGREED, RETURN TO IAH.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  REMOVED AND REPLACED DISTRIBUTION VALVE.
